# SDR FDEA202112203107

- Difficulty date: December 20, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22691
- Aircraft time: 76,914 hours, 32,527 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 149N7660
- Condition: Delaminated
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 195EL IS DELAMINATED ON THE EDGE REPAIRED PER B757 SRM 53-00-70-2R-1 AND 53-60-70-2R
